# SDR CA040930007

- Difficulty date: September 28, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 763077J
- Part serial: 0224
- Condition: Burned
- Location: Slat/Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, THE CREW REPORTED THAT THE NR 2 SFCU CIRCUIT BREAKER POPPED TWICE AND WERE RESET TWICE.  THEY THEN SMELLED SMOKE COMING FROM THE AVIONICS BAY.  THE SOURCE OF SMOKE WAS TRACED BACK TO THE SFCU. THE SFCU WAS REMOVED AND WAS FOUND TO HAVE TWO (2) HOLES BURNED THROUGH ON THE SIDE. THE BOX WAS REMOVED FROM THE RACK.
